# SDR SWIA972502

- Difficulty date: April 12, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 10,889 hours, 16,010 cycles
- Engine: Pwa PW118B
- System (JASC): 2150 · Cabin Cooling System
- Part: Venturi
- Condition: Blown
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INFLIGHT, WHEN PACKS (A/C) ARE SELECTED TO NORM, A BURNING PACK ODOR OCCURS.  INSPECTED A/C PACKS.  FOUND RIGHT VENTURI BLOWN OUT.  REPLACED WITH SERVICEABLE UNIT.  RAN BOTH PACKS.  NO DISCREPANCIES NOTED AT THIS TIME.
